# SDR DALA13000843213

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR20 TO FR23, Y-189 UPPER FLANGE CORROSION AND SCRIBE LINE MARKS.  BLENDED FLOOR SUPPORT IAW SRM 51-74-00 AFTER REWORK, D=.024", L=1.5", W=.50".   FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 104.  REPLACED FLOOR SUPPORT  IAW SRM 51-42-11.
